# SDR A6WA200940510

- Difficulty date: August 6, 2009
- Submitted: October 2, 2009
- Operation: Air carrier
- Aircraft: N466AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7899
- Aircraft time: 13,549 hours, 12,639 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD (FS 621) CRACK AT LINTEL FITTING LOCATION, CRACK LENGTH .500 INCH.  AFT PRESSURE BULKHEAD AT FS 621 REPAIRED IAW REO 601R-53-61-1230, REV D.
